# SDR DALA2016050203519

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1271
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 1271 BETWEEN LONGERON 30 AND 29 LT AT AFT CARGO COMPARTMENT. FRAME WAS REPAIR IAW SRM 53-03, FIG 2A AND 51-10-3 P14, 16, 51-30-5, 51-30-2.
